# SDR IXXA2022112301

- Difficulty date: October 26, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N331AZ
- Make and model: Boeing 767338
- Aircraft serial: 24875
- Aircraft time: 107,293 hours, 23,704 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182T32006
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZ STAB UPPER SURFACE HAS AREA OF BARE METAL AND SURFACE CORROSION BETWEEN FRONT AND REAR SPARS JUST OB OF STAB TO BODY FAIRING. REF FAS WO FS220060 NON ROUTINE 00219
